4 results for partial metric.

Parameters for your search query:
Keyword    partial metric

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41. DOI: 10.12691/tjant-9-3-1
Pub. Date: November 04, 2021Views: 535Downloads: 1039
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results on Multiplicative (b)-metric-like Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 118-131. DOI: 10.12691/tjant-4-5-1
Pub. Date: September 22, 2016Views: 10175Downloads: 7943
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized (ψ,φ)-weak Contractions In 0-complete Partial Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 14-19. DOI: 10.12691/jmsa-4-1-3
Pub. Date: April 09, 2016Views: 8569Downloads: 6848
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems Satisfying (ψ φ) Maps in Partial Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 53-60. DOI: 10.12691/tjant-3-2-4
Pub. Date: May 14, 2015Views: 8064Downloads: 6456Citations: 1
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types